Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Infant on medication for fever and loose motion. Red genital rash appeared. Proper cure?

User rating for this question
Very Good
Answered by

Gastroenterologist, Surgical
Practicing since : 1989
Answered : 883 Questions
My 9 months baby is suffering from fever (100.5 degrees) and loose motion from yesterday Doctor has adviced giving Enterogermina ampules twice a day for 2.5 days along with Zifi 100 dry syrup (3mil) twice a day for 5 days and Meftal-P as an SOS in case of fever above 100 degrees . Since today morning, she only had a small breakfast portion of 1 boiled XXXXXXX and 1 ounce of salt-sugar water (apart from breast-feed); however she has passed bowel for 9 times since morning. Her private parts (anus line) has got swollen due to this and she is profusely crying because of the red rashes in her genitals ( while passing urine & stool- as you can see in the photographs) . Please advice asap whether this is the right treatment and what should we do to heal her of the red rashes and swell she has got in her genitals. Is Emosome M fine or we need something else for better healing of the rashes?
Posted Mon, 18 Mar 2013 in Child Health
Answered by Dr. Ketan Vagholkar 1 hour later
Thanks for writing in.
I would suggest that your daughter should be admitted to hospital for resuscitation , antibiotic therapy and intensive monitoring.
1. iv fluids to replenish the fluid loss.
2. monitor urine output on a hourly basis.
3. iv antibiotics effective against gut organisms.
4. moistoning jelly for the perianal lesion.
5. oral rehydration supplements.
Ihope this answers your querry.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Pediatrician

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor